# SDR CKSA95155

- Difficulty date: December 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801CK
- Make and model: Doug DC-8-55
- Aircraft serial: 45816
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5615328
- Condition: Cracked
- Location: Rt Mlg Ww
- Part time: 59,357 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KOSC - DURING C-CHECK INSPECTION, FOUND RIGHT WHEEL WELL LONGERON 24 CRACKED AT FORWARD VERTICAL FITTING STATION 879.325.  REPAIRED RIGHT WHEEL WELL LONGERON 24 IAW DC-8 SRM 53-2-2 FIGURE 9, SHEET 1 AND 53-2-2 FIGURE 9, SHEET 2.  (M)
